# SDR USAA049905

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244419
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6520- DCA-LGA - AIR RETURN TO DCA - NR 1 ENGINE FIRE LIGHT ILLUMINATED ON TAKEOFF, REDUCED THROTTLE TO IDLE, LIGHT EXTINGUISHED MOMENTARILY.  RANCID SMELL IN CABIN, NO SECONDARY ENGINE INDICATIONS.  REPLACED 8TH STAGE DUCT.  (M)
